Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jan 19, 2017, 10:23 PM EST for 5 counties in Indiana. It took effect at Jan 20, 2017, 1:00 PM EST. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2017, 10:23 PM EST (03:23 UTC)
- In effect from
- Jan 20, 2017, 1:00 PM EST
- Expired
- Jan 22, 2017, 8:00 PM EST
- In force
- 55 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 10.37 ft at Jan 20, 2017, 5:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
512
WGUS43 KIWX 200323
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 PM EST THU JAN 19 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
.Recent rainfall has contributed to rises on the Eel River at North
Manchester. With more rainfall in the forecast...this river is forecast
to rise again.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-210323-
/O.NEW.KIWX.FL.W.0005.170120T2308Z-170123T0100Z/
/NMCI3.1.ER.170120T2308Z.170121T1200Z.170122T0100Z.NO/
1023 PM EST THU JAN 19 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Eel River at North Manchester
* From Friday evening to Sunday evening.
* At 9 PM Thursday the stage was 5.8 feet and steady.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Friday evening
and crest near 10.1 feet around 7 AM Saturday January 21 and fall
below flood stage around 8 PM Saturday January 21.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$4 follow-up statements
461
WGUS83 KIWX 201536
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EST FRI JAN 20 2017
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
.Recent rainfall has contributed to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-211536-
/O.EXT.KIWX.FL.W.0005.170120T1800Z-170122T1942Z/
/NMCI3.1.ER.170120T1800Z.170121T0600Z.170121T1942Z.NO/
1036 AM EST FRI JAN 20 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* UNTIL SUNDAY AFTERNOON.
* At 9 AM Friday the stage was 8.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Friday afternoon
and crest near 10.7 feet around 1 AM Saturday January 21 and fall
below flood stage around 2 PM Saturday January 21.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
OHC039-051-171-211535-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170125T2100Z/
/STRO1.1.ER.170112T2255Z.170121T0600Z.170124T2100Z.NO/
1036 AM EST FRI JAN 20 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* UNTIL WEDNESDAY AFTERNOON.
* At 10 AM Friday the stage was 11.6 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around 7
AM Saturday January 21 and fall below flood stage around 4 PM
Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$223
WGUS83 KIWX 210402
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EST FRI JAN 20 2017
...The Flood Warning has been extended for the following rivers...
Wabash River near Bluffton affecting Wells COUNTY
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
...The Flood Warning continues for the following rivers...
Maumee River near Defiance affecting Defiance AND Henry COUNTIES
Saint Marys River near Decatur affecting Adams...Allen AND Van
Wert COUNTIES
North Branch Elkhart River at Cosperville affecting Noble COUNTY
.Recent rainfall has led to rises on area rivers. Additional rain is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC179-220402-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-170122T1648Z/
/BLFI3.1.ER.170120T1437Z.170121T0600Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017
The Flood Warning has been extended for
The Wabash River near Bluffton
* UNTIL SUNDAY MORNING.
* At 11 PM Friday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.5 feet around 1
AM Saturday January 21 and fall below flood stage around 11 AM
Saturday January 21.
* At 11.0 feet...River Road at Bluffton begins to flood.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC017-085-103-169-183-220402-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-170122T1648Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* UNTIL SUNDAY MORNING.
* At 10 PM Friday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 11 AM Saturday January 21.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC091-141-149-220402-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-170124T0000Z/
/DAVI3.1.ER.170120T2015Z.170121T1200Z.170123T0000Z.NO/
1002 PM CST FRI JAN 20 2017
The Flood Warning has been extended for
The Kankakee River at Davis
* UNTIL MONDAY EVENING.
* At 9 PM Friday the stage was 10.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.4 feet around 6
AM Saturday January 21 and fall below flood stage around 6 PM
Sunday January 22.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
OHC039-069-220402-
/O.CON.KIWX.FL.W.0009.170121T1312Z-170123T0300Z/
/DEFO1.1.ER.170121T1312Z.170121T1800Z.170122T0300Z.NO/
402 AM GMT SAT JAN 21 2017
The Flood Warning continues for
The Maumee River near Defiance
* FROM SATURDAY MORNING TO SUNDAY EVENING.
* At 10 PM Friday the stage was 8.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning
and crest near 10.4 feet around 1 PM Saturday January 21 and fall
below flood stage around 10 PM Saturday January 21.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
INC001-003-OHC161-220401-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170122T1700Z/
/DCRI3.1.ER.170120T2115Z.170121T0600Z.170121T1700Z.NO/
402 AM GMT SAT JAN 21 2017
The Flood Warning continues for
The Saint Marys River near Decatur
* UNTIL SUNDAY AFTERNOON.
* At 10 PM Friday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.8 feet around 1
AM Saturday January 21 and fall below flood stage around 12 PM
Saturday January 21.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-220401-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1200Z.170124T0900Z.NO/
402 AM GMT SAT JAN 21 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 10 PM Friday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around 7
AM Saturday January 21 and fall below flood stage around 4 AM
Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-220401-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0600Z.170122T0000Z.170124T0600Z.UU/
402 AM GMT SAT JAN 21 2017
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 10 PM Friday the stage was 6.0 feet and steady.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise above flood stage very early
Saturday morning and crest near 6.1 feet around 7 PM Saturday
January 21 and fall below flood stage around 1 AM Tuesday January
24.
* At 6.0 feet...Water approaches some houses around Skinner Lake,
especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred
on Jan 16 2005.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$377
WGUS83 KIWX 211508
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 AM EST SAT JAN 21 2017
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
COUNTIES
Saint Marys River near Decatur affecting Adams...Allen AND Van Wert
COUNTIES
...The Flood Warning continues for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
North Branch Elkhart River at Cosperville affecting Noble COUNTY
.Recent rainfall has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-221508-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-170122T1620Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1620Z.NO/
1008 AM EST SAT JAN 21 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* UNTIL SUNDAY MORNING.
* At 9 AM Saturday the stage was 9.2 feet and falling.
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 11 AM Saturday January 21.
* At 9.0 feet...The river is at flood stage...minor agricultural
flooding occurs.
* This crest compares to a previous crest of 9.1 feet which occurred
on Apr 12 2013.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC091-141-149-221507-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-170124T1800Z/
/DAVI3.1.ER.170120T2015Z.170121T1800Z.170123T1800Z.NO/
908 AM CST SAT JAN 21 2017
The Flood Warning has been extended for
The Kankakee River at Davis
* UNTIL TUESDAY AFTERNOON.
* At 9 AM Saturday the stage was 10.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 12 PM Monday January 23.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.4 feet which occurred
on Nov 4 2016.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC001-003-OHC161-221507-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-170123T1047Z/
/DCRI3.1.ER.170120T2115Z.170121T1800Z.170122T1047Z.NO/
308 PM GMT SAT JAN 21 2017
The Flood Warning has been extended for
The Saint Marys River near Decatur
* UNTIL LATE SUNDAY NIGHT.
* At 9 AM Saturday the stage was 18.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 18.0 feet around 1
PM Saturday January 21 and fall below flood stage around 5 AM
Sunday January 22.
* At 18.5 feet...County Road 225 North...just north of Pleasant Mills
Indiana is closed by flood water. Low land areas of Kekionga Park
on the southeast side of Decatur begin flooding. Flooding is
limited to farm land in Pleasant Mills Indiana and Wilshire Ohio.
* This crest compares to a previous crest of 18.2 feet which occurred
on Jan 18 2012.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-221507-
/O.CON.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170124T0900Z.NO/
308 PM GMT SAT JAN 21 2017
The Flood Warning continues for
The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 9 AM Saturday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 4 AM Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-221507-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0345Z.170121T1800Z.170124T0600Z.UU/
308 PM GMT SAT JAN 21 2017
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 9 AM Saturday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to a crest near 6.1 feet around 1
PM Saturday January 21 and fall below flood stage around 1 AM
Tuesday January 24.
* At 6.0 feet...Water approaches some houses around Skinner Lake,
especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred
on Jan 16 2005.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$389
WGUS83 KIWX 211938
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
238 PM EST SAT JAN 21 2017
...The Flood Warning is cancelled for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
...The Flood Warning continues for the following rivers...
Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
COUNTIES
Saint Marys River near Decatur affecting Adams...Allen AND Van
Wert COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
North Branch Elkhart River at Cosperville affecting Noble COUNTY
.Recent rainfall has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-221938-
/O.CON.KIWX.FL.W.0007.000000T0000Z-170124T1800Z/
/DAVI3.1.ER.170120T2015Z.170122T0000Z.170123T1800Z.NO/
138 PM CST SAT JAN 21 2017
The Flood Warning continues for
The Kankakee River at Davis
* UNTIL TUESDAY AFTERNOON.
* At 1 PM Saturday the stage was 10.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 12 PM Monday January 23.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.4 feet which occurred
on Nov 4 2016.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC001-003-OHC161-221937-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170123T1047Z/
/DCRI3.1.ER.170120T2115Z.170121T1830Z.170122T1047Z.NO/
738 PM GMT SAT JAN 21 2017
The Flood Warning continues for
The Saint Marys River near Decatur
* UNTIL LATE SUNDAY NIGHT.
* At 2 PM Saturday the stage was 18.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 5 AM Sunday January 22.
* At 18.5 feet...County Road 225 North...just north of Pleasant Mills
Indiana is closed by flood water. Low land areas of Kekionga Park
on the southeast side of Decatur begin flooding. Flooding is
limited to farm land in Pleasant Mills Indiana and Wilshire Ohio.
* This crest compares to a previous crest of 18.2 feet which occurred
on Jan 18 2012.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-221937-
/O.CON.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170124T0900Z.NO/
738 PM GMT SAT JAN 21 2017
The Flood Warning continues for
The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 2 PM Saturday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 4 AM Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-221937-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0345Z.170122T0000Z.170124T0600Z.UU/
738 PM GMT SAT JAN 21 2017
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 1 PM Saturday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will fall below the 6.0 foot flood stage
around 1 AM Tuesday January 24.
* At 6.0 feet...Water approaches some houses around Skinner Lake,
especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred
on Jan 16 2005.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$
INC017-085-103-169-183-212008-
/O.CAN.KIWX.FL.W.0005.000000T0000Z-170122T1620Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1730Z.NO/
738 PM GMT SAT JAN 21 2017
The Flood Warning is cancelled for
The Eel River at North Manchester
* At 1 PM Saturday the stage was 8.9 feet
* Flood stage is 9.0 feet.
* The river fell below flood stage Saturday afternoon.
* Forecast...The river will fall to near 8.2 feet around 7 PM
Saturday January 21.
* At 9.0 feet...The river is at flood stage...minor agricultural
flooding occurs.
* This crest compares to a previous crest of 9.1 feet which occurred
on Apr 12 2013.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 19, 6:51 PM EST, 3 hours 32 minutes earlier.
Area forecast discussion, Jan 19, 6:51 PM EST, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 651 PM EST Thu Jan 19 2017 .SYNOPSIS... Issued at 638 PM EST Thu Jan 19 2017 Warmth and moisture streams into the area tonight with rain totalling a half an inch to one inch. With the influx of rain, area rivers are forecast to rise allowing for possible flooding. The influx of warmth will allow highs Friday through the weekend to be into the 50s, or 15 to 30 degrees above normal for this time of year. For Monday, a low pressure system will pass by to the south of the area and temperatures will fall back into the 40s. && .SHORT TERM...(This Evening through Friday) Issued at 346 PM EST Thu Jan 19 2017 Multiple forecast challenges prevail in the short term including potential fog development and locally heavy rainfall. At the onset, very moist air was spreading north ahead of an upper level system over the Mid Mississippi Valley. Precipitable water values are forecast to be near seasonal climatological maxes topping 1.10 inches tonight. Given upper level support and very impressive low level forcing/moisture flux, have ramped up rainfall amounts tonight. The GFS, ECMWF and some high res WPC models favor amounts around or above 1 inch. In addition to the rain, fog development is likely as low level moisture flux increases tonight. Fog is also expected again Friday night ahead of the warm front. && .LONG TERM...(Friday Night through Thursday) Issued at 346 PM EST Thu Jan 19 2017 Overall, a very mild pattern for the latter half of January will persist through the middle of next week. There is virtually no lingering support for a deep upper low advertised by earlier model runs that just two days ago were tracking across the Midwest early next week. GFS and GFS/ensembles all favor a more suppressed southern track of this system, keeping the bulk of the precipitation well south of the forecast area. Even with this track, the mild pattern will continue through Wednesday. Temperatures will be closing in on record highs this weekend. Record highs around 60 to 65 and warmest lows around 45 degrees this weekend will also be challenged. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 638 PM EST Thu Jan 19 2017 Warmth and moisture continues to stream into the region as rain approaches from the south. CIGs and VISBY initially in VFR, but when more steady rain enters the region, expect a drop into MVFR and then a trend towards IFR toward morning as the ceiling lowers. Once the low pressure system moves through the region during the day Friday, expect a wind shift to more southwesterly. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Roller SHORT TERM...Skipper LONG TERM...Skipper AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 19, 3:32 AM EST, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 332 AM EST THU JAN 19 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-200845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 332 AM EST THU JAN 19 2017 /232 AM CST THU JAN 19 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A PERIOD OF MODERATE RAINFALL TONIGHT MAY RESULT IN RENEWED MINOR FLOODING ON RIVERS...STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 332 AM EST THU JAN 19 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 10:34 AM EST | River Flood Warning | IWX | Wells | 35 hr |
| Jan 20, 10:34 AM EST | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 4 days |
| Jan 20, 10:34 AM EST | River Flood Warning | IWX | Noble | 4 days |
| Jan 20, 4:55 PM EST | Marine Dense Fog Advisory | IWX | 11 hr |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.